# SDR DALA2024102110282

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON (UPPER AND LOWER) SKIN OF FWD MOVABLE VANE AT LH WING. SUMMARY OF NRC 00630: DENTS (9 LOCATIONS) ON LOWER SKIN OF FWD MOVABLE VANE AT LH WING WERE EVALUATED WITH THE FOLLOWING DIMENTIONS WERE: DENT #1 W=0.250" Y=0.003" W/Y=83.33, DENT #2 W=0.320" Y=0.017" W/Y=18.82, DENT #3 W=0.187" Y=0.001" W/Y=187, DENT #5 W=0.320" Y=0.008" W/Y=40, DENT #7 W=0.218" Y=0.007 W/Y=31.14, WERE MEASURED AND FOUND WITHIN LIMITS PER B717-200 SRM 57-53-01-1A-1 PAR 3. (ET) (HFEC) AND (UT) (TAP-TEST) INSPECTIONS WERE PERFORMED ON AREA OF DENTS (9 LOCATIONS) NO CRACK WERE FOUND, BUT DID FIND DISBOND ON DENTS #4, #6, #8, AND #9 PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 AND PER DC-MD/BOEING NDTSPM PART 5, 05-10-02.001. DENTS #4, #6, #8, AND #9 WERE REPAIRED PER B717-200 SRM 57-53-01- 2R-1 PAR 4. FOR DENTS FOUND WITHIN LIMITS PERFORM A DVI INSPECTION AND TAP TEST FOR POSSIBLE DISBOND EVERY "C" CHECK PER B717-200 SRM 57-53 -01-1A PARAGRAPH 2.B. (LP #0615454)
